Table of Contents


H. Zegeye, Naseer Shahzad
Strong convergence theorem for a common point of solution of variational inequality and fixed point problem
Adv. Fixed Point Theory, 2 (2012), 374-397
PDF

Yasuhito Tanaka
Constructive proof of the existence of Nash equilibrium in a strategic game with sequentially locally non-constant payoff functions
Adv. Fixed Point Theory, 2 (2012), 398-416
PDF

Yan Hao, Xiaoshuang Wang, Aihua Tong
Weak and strong convergence theorems for two finite families of asymptotically nonexpansive mappings in Banach spaces
Adv. Fixed Point Theory, 2 (2012), 417-432
PDF

Hongxia Li
Realization of symplectic cyclic actions on elliptic surfaces
Adv. Fixed Point Theory, 2 (2012), 433-441
PDF

A. El-Sayed Ahmed, Alaa Kamal
Fixed points and solutions of nonlinear functional equations in Banach spaces
Adv. Fixed Point Theory, 2 (2012), 442-451
PDF

Sunny Chauhan, Sandeep Bhatt, Neeraj Dhiman
Some fixed point results in Menger spaces
Adv. Fixed Point Theory, 2 (2012), 452-463
PDF

R.C. Dimri, Shruti Chaukiyal, Sandeep Bhatt
Approximating common fixed points of a three-step iteration for four asymptotically non-expansive mappings in CAT(0) spaces
Adv. Fixed Point Theory, 2 (2012), 464-472
PDF

A. Guezane-Lakoud, Assia Frioui, R Khaldi
Existence of positive solutions for a nonlinear third order boundary value problem
Adv. Fixed Point Theory, 2 (2012), 473-490
PDF

A. S. Saluja, Manish Sharma, Ramakant Bhardwaj
Some common fixed point theorem for generalized weak contraction in complete metric space
Adv. Fixed Point Theory, 2 (2012), 491-509
PDF

Mona Verma, R. S. Chandel
Common fixed point theorems using “E.A Like” property and implicit relation in fuzzy metric spaces
Adv. Fixed Point Theory, 2 (2012), 510-518
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation